# SDR AALA202303023179

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 70,998 hours, 27,133 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION FOR DOOR ASSIST BOTTLE L3 LOW. MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-10-00.
